# SDR CA130614008

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,655 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 17000624407
- Condition: Failed
- Location: Fire Ext
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW RECEIVED A FORWARD CARGO COMPARTMENT SMOKE DETECTED WARNING.  THE C1 CARGO COMPARTMENT WAS EMPTY DUE TO A MEL ITEM FOR AN INOPERATIVE FIRE EXTINGUISHING SYSTEM.  THE FLIGHT DECLARED A MAYDAY WITH ATC AND LANDED.  RT ENGINE WAS SHUTDOWN AND THE TRUCKS MET THE ACFT WHERE THE CARGO COMPARTMENT WAS INSPECTED. THERE WAS NO EVIDENCE OF FIRE.  TAXIED TO THE TERMINAL AND SHUTDOWN AT GATE.  PASSENGERS WERE DEPLANED.  FIRE EXTINGUISHER PANEL REPLACED IAW AMM 26-20-01.
